# SDR 20000413SH025

- Difficulty date: December 29, 1999
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 230063301102
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST DUCT CRACKED AT AFT LOWER SIDE.  REMOVED AND REPLACED.  (X)
